RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 33, Issue 4  


Stable mappings of foliations into manifolds
M. L. Gromov
707
Invariants of classical lens manifolds in cobordism theory
G. G. Kasparov
735
Groups of automorphisms of infinite-dimensional simple Lie algebras
A. N. Rudakov
748
Stably solvable groups
D. I. Zaitsev
765
Extremal problems in linear topological spaces
R. V. Gamkrelidze, G. L. Kharatishvili
781
The imbedding and equality of certain classes of functions
M. K. Potapov
840
Factorization methods and boundary problems for sums of random variables given on Markov chains
E. L. Presman
861
Interpolation and filtering of a jump-like component of a Markov process
R. Sh. Liptser, A. N. Shiryaev
901
Varieties of finitely approximable groups
A. Yu. Ol'shanskii
915
Notes to my paper “Groups and integer representations”
V. P. Platonov
928
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019